# SDR UALA2013052003442

- Difficulty date: May 17, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 324, FROM RBL48-54.   REMOVED DAMAGE, ORIGINAL MATERIAL .120", FOUND .016" REMOVED.  HFEC INSPECTION,  BLEND AREA REF NDT PT 6, 51-00-19, NO DEFECTS NOTED.  IN LIMITS REF SRM 53-10-08, FIG 101. MAJOR REPAIR.
